# SDR SWIA2020091052438

- Difficulty date: August 20, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N145SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000484
- Aircraft time: 14,845 hours, 8,132 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, RT INBOARD SEAT TRACK CORRODED AS MARKED FR 84.  C-CHECK RO 9/6/2020.  PERFORMED PERMANENT REPAIR BY CUTOUT AND SEAT TRACK SPLICE REPAIR AT RT FR 84 IN ACCORDANCE WITH REF ETD.  SEE CONTINUATION CARD FOR WORK PERFORMED.
